The switching problem and conditionally specified distributions

Ruschendorf, Ludger, Rueschendorf, Ludger, Bruss, F. Thomas, Rüschendorf, Ludger . The Mathematical Scientist 2000. 25 (1) :47-53

Locate this article in:

Bibtex

@article{CIS-167179,
  Author = {Ruschendorf, Ludger and Rueschendorf, Ludger and Bruss, F. Thomas and Rüschendorf, Ludger},
  Title = {The switching problem and conditionally specified distributions},
  Journal = {The Mathematical Scientist},
  Volume = {25},
  Number = {1},
  Year = {2000},
  Pages = {47--53},
  Keywords = {Game theory, foundations of probability theory}
}

Similar articles